# SDR AALA20030930

- Difficulty date: September 2, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 32AB.  RECONNECTED LOOSE CONNECTOR AT SEAT 32AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
